Journal of Differential Geometry

Sub-Riemannian geometry

Robert S. Strichartz

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 24, Number 2 (1986), 221-263.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214440436

Digital Object Identifier
doi:10.4310/jdg/1214440436

Mathematical Reviews number (MathSciNet)
MR862049

Zentralblatt MATH identifier
0609.53021

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53A40: Other special differential geometries 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 53C22: Geodesics [See also 58E10] 58G30

Citation

Strichartz, Robert S. Sub-Riemannian geometry. J. Differential Geom. 24 (1986), no. 2, 221--263. doi:10.4310/jdg/1214440436. https://projecteuclid.org/euclid.jdg/1214440436


Export citation

Corrections

  • See Correction: Robert S. Strichartz. Corrections to: ``Sub-Riemannian geometry''. J. Differential Geom., Volume 30, Number 2, (1989), 595--596.